Publications mathématiques

, Volume 108, Issue 1, pp 183–239 | Cite as

Automorphy for some l-adic lifts of automorphic mod l Galois representations. II

Article

Abstract

We extend the results of [CHT] by removing the ‘minimal ramification’ condition on the lifts. That is we establish the automorphy of suitable conjugate self-dual, regular (de Rham with distinct Hodge–Tate numbers), l-adic lifts of certain automorphic mod l Galois representations of any dimension. The main innovation is a new approach to the automorphy of non-minimal lifts which is closer in spirit to the methods of [TW] than to those of [W], which relied on Ihara’s lemma.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Arthur and L. Clozel, Simple Algebras, Base Change and the Advanced Theory of the Trace Formula, Ann. Math. Stud., vol. 120, Princeton University Press, 1989.Google Scholar
  2. 2.
    C. Breuil and A. Mezard, Multiplicités modulaires et représentations de GL2(Z p) et de \(\textup{Gal}(\overline{\mathbf{Q}}_p/\mathbf{Q}_p)\) en ℓ=p, Duke Math. J., 115 (2002), 205–310.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    L. Clozel, M. Harris, and R. Taylor, Automorphy for some ℓ-adic lifts of automorphic mod ℓ Galois representations, this volume.Google Scholar
  4. 4.
    D. Eisenbud, Commutative Algebra with a View Towards Algebraic Geometry, Springer, 1994.Google Scholar
  5. 5.
    A. Grothendieck, Eléments de géométrie algébrique. IV. Etude locale des schémas et des morphismes de schémas. III., Publ. Math., Inst. Hautes Étud. Sci., 28 (1966).Google Scholar
  6. 6.
    M. Harris, N. Shepherd-Barron, and R. Taylor, Ihara’s lemma and potential automorphy, Ann. Math., to appear.Google Scholar
  7. 7.
    M. Harris and R. Taylor, The Geometry and Cohomology of some Simple Shimura Varieties, Ann. Math. Stud., vol. 151, Princeton University Press, 2001.Google Scholar
  8. 8.
    M. Kisin, Moduli of finite flat groups schemes and modularity, Ann. Math., to appear.Google Scholar
  9. 9.
    H. Matsumura, Commutative Ring Theory, Cambridge University Press, 1986.Google Scholar
  10. 10.
    C. Skinner and A. Wiles, Base change and a problem of Serre, Duke Math. J., 107 (2001), 15–25.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    R. Taylor and A. Wiles, Ring-theoretic properties of certain Hecke algebras, Ann. Math., 141 (1995), 553–572.MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    R. Taylor and T. Yoshida, Compatibility of local and global Langlands correspondences, J. Amer. Math. Soc., 20 (2007), 467–493.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    A. Wiles, Modular elliptic curves and Fermat’s last theorem, Ann. Math., 141 (1995), 443–551.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Copyright by the author 2008

Authors and Affiliations

  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA

Personalised recommendations